Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have chest pain. Had a high dimer at the Er. Does it take time for the dimer to stabilize?

Hello, I had a high d dimer 1350 at the ER with diffuse pain in chest and back but no clot found in multiple imaging tests. This was 7 days ago and my GP told me I could test again in 4 weeks (if I wanted to). He then discontinued contact with me and wont return any calls, I guess because I'm annoying or whatever. Does it take 4 weeks for d dimer to stabilize after an event? I am worried I have a condition that is chronic since no clots were found but now I am stuck waiting a month for more answers, is this right?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, as there were no clots, it appears to be not concerned with the heart pain, it may be muscle pain, or lung infection, or gastric pain.
He mean to say to consult him if there is pain to the level of the anxiety. As there is no pain you need not worry about his calling. Thank you.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor